HomePublications

Exponential algebraicity in exponential fields

Research output: Contribution to journalArticle

Open Access permissions

Open

Documents

Links

DOI

Authors

Organisational units

Abstract

The exponential algebraic closure operator in an exponential field is always a pregeometry and its dimension function satisfies a weak Schanuel property. It follows that there are at most countably many essential counterexamples to Schanuel's conjecture.

Details

Original languageEnglish
Pages (from-to)879-890
Number of pages12
JournalBulletin of the London Mathematical Society
Volume42
Issue number5
DOIs
Publication statusPublished - 2010
Peer-reviewedYes

View graph of relations

ID: 730332

Related by author
  1. Existentially closed exponential fields

    Research output: Contribution to journalArticle

  2. Differential Existential Closedness for the j-function

    Research output: Contribution to journalArticle

  3. Blurred Complex Exponentiation

    Research output: Contribution to journalArticle

  4. On local definability of holomorphic functions

    Research output: Contribution to journalArticle

  5. Pseudo-exponential maps, variants, and quasiminimality

    Research output: Contribution to journalArticle

Related by journal
  1. The Nakayama automorphism of a self-injective preprojective algebra

    Research output: Contribution to journalArticle

  2. The regular representations of GLN over finite local principal ideal rings

    Research output: Contribution to journalArticle

  3. Quasiminimal structures and excellence

    Research output: Contribution to journalArticle

  4. A Schanuel property for exponentially transcendental powers

    Research output: Contribution to journalArticle